# SDR CHQA000552

- Difficulty date: September 9, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N297
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 7,652 hours, 6,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT MAIN CABIN DOOR HINGE IS INOP.  INSPECTED AND FOUND THE LIGHT BASE ASSY HAD A BAD GROUND.  CLEANED BONDING SURFACE AND REINSTALLED GROUND.  OPS CHECK GOOD IAW EMB 140 AMM 33-50-00.
